Munich Personal RePEc Archive

Asymptotic properties of OLS estimates in autoregressions with bounded or slowly growing deterministic trends

Mynbaev, Kairat (2003): Asymptotic properties of OLS estimates in autoregressions with bounded or slowly growing deterministic trends. Published in: Communications in Statistics—Theory and Methods , Vol. 35, (2006): pp. 499-520.

[img]
Preview
PDF
MPRA_paper_18448.pdf

Download (167kB) | Preview

Abstract

We propose a general method of modeling deterministic trends for autoregressions. The method relies on the notion of $L_2$-approximable regressors previously developed by the author. Some facts from the theory of functions play an important role in the proof. In its present form, the method encompasses slowly growing regressors, such as logarithmic trends, and leaves open the case of polynomial trends.

UB_LMU-Logo
MPRA is a RePEc service hosted by
the Munich University Library in Germany.